Alert archive / Ohio / Severe Thunderstorm Warnings in 2023
Severe Thunderstorm Warning 124, NWS Cleveland, OH
NWS Cleveland, OH issued this severe thunderstorm warning at Aug 12, 2023, 12:22 PM EDT for Hancock County, Wood County, Ohio. It was in force for 25 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 12, 2023, 12:22 PM EDT (16:22 UTC)
- Expired
- Aug 12, 2023, 12:47 PM EDT
- In force
- 25 min
- Issued by
- NWS Cleveland, OH
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Hancock County, OH, Wood County, OH
The radar
The Cleveland radar (KCLE), 155 km from the middle of the area, began a volume at 16:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 12, 12:32 PM EDT | TSTM WND DMG | Findlay, OH | Large tree fell into the back of a house in Findlay and took down power lines. Time estimated from radar. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 10 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Detroit, MI (KDTX), launched 12:00Z, 4.4 hours before the alert went out and 175 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 188 J/kg
- Mixed-layer CIN
- -136 J/kg
- Mixed-layer LCL
- 1137 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 43 m²/s²
- 0-3 km storm-relative helicity
- 177 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.0
The text
As transmitted.
147
WUUS51 KCLE 121622
SVRCLE
OHC063-173-121700-
/O.NEW.KCLE.SV.W.0124.230812T1622Z-230812T1700Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Cleveland OH
1222 PM EDT Sat Aug 12 2023
The National Weather Service in Cleveland has issued a
* Severe Thunderstorm Warning for...
Southeastern Wood County in northwestern Ohio...
Northern Hancock County in northwestern Ohio...
* Until 100 PM EDT.
* At 1221 PM EDT, a severe thunderstorm was located near McComb, or
near Findlay, moving northeast at 40 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Minor damage to vehicles is possible. Expect damage to
trees and power lines.
* Locations impacted include...
Findlay, Fostoria, North Baltimore, McComb, Arcadia, Van Buren,
Pemberville, Bradner, Wayne, Bloomdale, Risingsun, Cygnet, Jerry
City, Benton Ridge, West Millgrove and Bairdstown.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4109 8388 4143 8345 4140 8342 4111 8342
4097 8383 4104 8388
TIME...MOT...LOC 1621Z 238DEG 33KT 4105 8376
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Garuckas1 follow-up statement
625
WWUS51 KCLE 121647
SVSCLE
Severe Weather Statement
National Weather Service Cleveland OH
1247 PM EDT Sat Aug 12 2023
OHC063-173-121657-
/O.CAN.KCLE.SV.W.0124.000000T0000Z-230812T1700Z/
Wood OH-Hancock OH-
1247 PM EDT Sat Aug 12 2023
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN WOOD AND NORTHERN
HANCOCK COUNTIES IS CANCELLED...
The storm which prompted the warning has weakened below severe
limits, and has exited the warned area. Therefore, the warning has
been cancelled. However small hail and gusty winds are still
possible with this thunderstorm.
LAT...LON 4109 8388 4143 8345 4140 8342 4111 8342
4097 8383 4104 8388
TIME...MOT...LOC 1644Z 238DEG 33KT 4118 8349
$$
GaruckasWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 12, 10:19 AM EDT, 2 hours 3 minutes earlier.
Area forecast discussion, Aug 12, 10:19 AM EDT, 2 hours 3 minutes before
Area Forecast Discussion National Weather Service Cleveland OH 1019 AM EDT Sat Aug 12 2023 .SYNOPSIS... Low pressure centered of Lake Superior will continue to drift northeast today, moving a cold front east this evening into tonight. This boundary will stall across the Ohio River Valley for Sunday. Another low pressure is expected to move east through the Great Lakes region Monday into Tuesday. High pressure settles over the area by midweek. && .NEAR TERM /THROUGH SUNDAY/... Current area of concern is the convection that has developed across the southern shore of Lake Michigan. It's possible that this convection fills in and moves east over the next few hours, reaching NW OH by early afternoon. In general, high resolution guidance has not been performing well with this activity in addition to the convection over southern Michigan, so will most likely need to rely on mesoscale features until models get a better handle on what is currently unfolding. Overall, not a ton of changes were needed with this update besides adjusting PoPs for early this afternoon; expect precipitation chances to quickly ramp up across north-central Ohio early this afternoon with storms quickly progressing across the CWA through early evening. Latest mesoanalysis still indicates that the greatest instability and chance of severe weather will lie east of I-75 and especially in eastern zones where there will be more time for diurnal destabilization and less cloud cover. The 12Z sounding from PBZ indicates mid-level dry air, which should aid in the potential for damaging wind gusts. Damaging wind gusts, large hail, and possibly a few tornadoes will be the main threats at the start of the event, however the HREF suggests that updraft helicity values will enhance roughly from Lake Erie across northeastern Ohio and into northwestern Pennsylvania this afternoon. If this suggestion is correct, this area will need to be monitored for rotating updrafts and a locally higher large hail/tornado threat. The atmosphere will be pretty juicy so rainfall rates will likely be efficient. Fortunately, it appears that storms will be progressive, but will need to monitor potential for training storms. Previous Discussion... Scattered showers and thunderstorms continue to move east across the area this morning as a shortwave trough pushes east of the area. Plenty of moisture, coupled with a narrow vort max and LLJ over the area has been the primary source maintaining these thunderstorms, but as these features shift east over the next couple hours, all shower activity should gradually cease. With warm cloud depths near 12kft and PWAT values near 1.5 inches, the primary threat with lingering storms is heavy rainfall which may lead to localized flooding concerns. As discussed above, Saturday morning much of the area should see a break in precipitation and even possibly some peaks of sunshine. These morning conditions will be key in how the severe weather potential evolves for Saturday afternoon. Models continue to suggest the potential of strong to severe storms across the area, especially for areas along and east of I77. Initiation is trending to be near the southern shore of Lake Erie in far NE OH/NW PA as a convergent boundary provides enough lift to get things going. Modeled soundings suggest CAPE values climbing to 1500-2000 J/kg by 18Z with shear values of 40-50 knots. These conditions coupled with support from a LLJ and upper level short wave trough will support supercell potential. These storms will come with all hazards, but the primary threat will be strong, possibly damaging, wind gusts. In addition, with a colder layer aloft and strong updrafts possible, large hail will also be a concern, especially in the strongest storms. There remains a non-zero chance of tornadoes as well with SRH values in the 0-1 km layer approaching 100 m2/s2 over the area. The best potential for any tornado development will be across NE OH and NW PA, however that doesn't mean they cannot happen elsewhere. The best timing for storm development remains between 2PM to 7PM today. SPC has highlighted this threat in the Day 1 Convective Outlook. Much of the CWA is in a Slight Risk, however an Enhanced Risk does clip Mahoning and Trumbull Counties in OH and Crawford County in PA. In addition to the severe threat, there is also a hydro threat as well. PWAT values are expected to increase with the southwest flow ushering more moisture in, peaking at 1.8-2 inches in the afternoon. These high PWATs coupled with a warm cloud layer near 10kft will again produce efficient, heavy rainfall across the area. Much of the area on Friday received heavy precipitation with passing thunderstorms, with some local areas getting close to 4 inches of rainfall. This initial rainfall has saturated the surface in some locations, which may lead to additional flooding concerns this afternoon. These concerns have been highlighted by WPC in a Day 1 Marginal Risk of Excessive Rainfall. Moral of the story, the atmosphere will be primed for severe weather potential today, so it will be important to have multiple ways of receiving warnings. This evening into the overnight hours, a cold front will move east across the area, settling south of the area as a stationary boundary for much of Sunday. This will provide a period of dry conditions before another low impacts the area in the short term period. High temperatures today and tomorrow will climb into the low to mid 80s, with overnight lows falling into the low 60s. Dewpoints in the 70s today will make for very humid conditions and heat index values approaching the mid to upper 80s. && .SHORT TERM /SUNDAY NIGHT THROUGH TUESDAY NIGHT/... Upper low digs into the Great Lakes with a potent surface low pressure system tracking through the region. First signs of this come Sunday night with 305K isentropic lift/warm front from the southwest, and ramp POPs up after 06Z Monday to account for this. Two distinct areas of low pressure with this surface system, and the one further south will be critical for the area in terms of its track/location. NAM, an outlier, currently pushes it ENE, south of the CWA, while other operational models send it in the same direction, more along the lakeshore. If the NAM solution is correct, that would likely keep the low level jet south of the area, and thus keep much of the severe potential in that area. Further north, the CWA becomes more of a favorable area for severe potential Monday. Cold front will track quickly through by Monday night, with a secondary cold front/thermal trough early Tuesday. 850mb temps get knocked back to the lower teens, and could get some lake effect showers developing in the northwest flow following the system. Upper trough will be the last of the system to exit late Tuesday. && .LONG TERM /WEDNESDAY THROUGH FRIDAY/... High pressure and largely dry for the long term with a possible cold front approaching for the end of next week, the only chances for rain in the extended. Still looking at a period without much in the way of temperature extremes, but will need to watch beyond the extended as a stout upper level ridge possibly begins to build over the lower Ohio Valley. && .AVIATION /12Z Saturday THROUGH Wednesday/... Primarily VFR conditions are being observed across the area this morning, although there is some isolated patches of low stratus/fog that is reducing conditions briefly to MVFR. The only terminal at this time being impacted is KYNG, but with the sun on the horizon things should rebound back to VFR pretty quick. This afternoon is the primary concern with this TAF period as the chance of strong to severe storms exists from approximately 17Z to 22Z, extending to near 02Z Sunday for eastern terminals. During these storms, conditions will likely be reduce to MVFR visibilities with gusty winds and hail possible. Due to lack of confidence in the exact timing and extent of these storms, opted to keep optimistic MVFR conditions in the TEMPO this afternoon, although wouldn't be surprised to see IFR conditions sneak in within the strongest storms. Winds in general will be from the southwest at 10-15 knots with locally elevated gusts in storms. Late this evening a cold front will push southeast across the area, stalling across the Ohio River Valley for much of the day Sunday. This will allow for a period of dry conditions to return and allow winds to become light and variable overnight. This has the potential to cause patchy fog again, but only opted to mention it in KMFD, KCAK, and KYNG where confidence in reduced visibilities is highest. This potential may extend to other terminals and will be dependent on the evolution of weather today. Outlook...Non-VFR likely on Monday in showers and thunderstorms. Non-VFR may persist into Tuesday, especially across Northeast Ohio and Northwest Pennsylvania. && .MARINE... Southwest winds 10-20kts today become northwesterly tonight behind a passing cold front 10-15kts with wave heights 1-3ft. Winds become variable Sunday into Sunday night less than 10kts, finally turning southeasterly early Monday at 10-15kts. Another cold front pushing through later Monday brings winds around to the west southwest 15- 25kts Monday night, and then northwesterly Tuesday 15-20kts with wave heights becoming 3-5ft. Winds return to a southerly fetch after Wednesday. && .CLE WATCHES/WARNINGS/ADVISORIES... OH...None. PA...None. MARINE...None. && SYNOPSIS...Campbell NEAR TERM...Campbell/Maines SHORT TERM...26 LONG TERM...26 AVIATION...Campbell MARINE...26
Hazardous weather outlook, Aug 12, 3:53 AM EDT, 8 hours 29 minutes before
Hazardous Weather Outlook National Weather Service Cleveland OH 353 AM EDT Sat Aug 12 2023 LEZ061-142>149-162>169-130800- Ripley to Buffalo NY extending from 5NM off shoreline to US- Canadian border-Maumee Bay to Reno Beach OH- Reno Beach to The Islands OH-The Islands to Vermilion OH- Vermilion to Avon Point OH-Avon Point to Willowick OH- Willowick to Geneva-on-the Lake OH-Geneva-on-the-Lake to Conneaut OH- Conneaut OH to Ripley NY- Detroit River Lt. to Maumee Bay OH to Reno Beach OH beyond 5NM offshoreline to US-Canadian border- Reno Beach to The Islands OH beyond 5NM off shoreline to US- Canadian border- The Islands to Vermilion OH beyond 5 nm off shoreline to US- Canadian border- Vermilion to Avon Point OH beyond 5 nm off shoreline to US- Canadian border- Avon Point to Willowick OH beyond 5 nm off shoreline to US- Canadian border-Willowick to Geneva-on-the- Lake OH beyond 5NM off shoreline to US-Canadian border-Geneva-on-the- Lake to Conneaut OH beyond 5 nm off shoreline to US-Canadian border- Conneaut OH to Ripley NY beyond 5 nm off shoreline to US- Canadian border- 353 AM EDT Sat Aug 12 2023 This Hazardous Weather Outlook is for Lake Erie. .DAY ONE...Today and tonight. Isolated strong to severe thunderstorms are possible this afternoon and evening. Damaging winds and large hail are the main weather hazards. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-130800- Lucas-Wood-Ottawa-Sandusky-Erie-Lorain-Cuyahoga-Lake-Geauga- Ashtabula Inland-Hancock-Seneca-Huron-Medina-Summit-Portage-Trumbull- Wyandot-Crawford-Richland-Ashland-Wayne-Stark-Mahoning-Marion-Morrow- Holmes-Knox-Ashtabula Lakeshore-Northern Erie-Southern Erie- 353 AM EDT Sat Aug 12 2023 This Hazardous Weather Outlook is for north central Ohio, northeast Ohio, northwest Ohio and northwest Pennsylvania. .DAY ONE...Today and tonight. Scattered strong to severe thunderstorms are possible this afternoon and evening. Damaging winds and large hail are the main weather hazards, although a tornado cannot be ruled out. Localized flooding with heavy rain is also possible. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Special weather statement, Aug 12, 11:54 AM EDT, 28 minutes before
Special Weather Statement
National Weather Service Cleveland OH
1154 AM EDT Sat Aug 12 2023
OHZ017-018-027-121700-
Seneca OH-Wyandot OH-Hancock OH-
1154 AM EDT Sat Aug 12 2023
...A strong thunderstorm will impact portions of southwestern Seneca,
northern Wyandot and southern Hancock Counties through 100 PM EDT...
At 1154 AM EDT, Doppler radar was tracking a strong thunderstorm near
Bluffton, moving east at 50 mph.
HAZARD...Winds in excess of 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Findlay, Tiffin, Bluffton, Arlington, Sycamore, Rawson, Vanlue, New
Riegel, Carey, Mount Blanchard, Wharton, Jenera, Mount Cory, Bascom
and Williamstown.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 4119 8319 4099 8309 4099 8311 4093 8311
4082 8356 4082 8388 4095 8388
TIME...MOT...LOC 1554Z 248DEG 43KT 4084 8390
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
GaruckasThe office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 11, 8:11 PM EDT | Special Weather Statement | CLE | Erie | 49 min |
| Aug 11, 9:29 PM EDT | Special Weather Statement | CLE | Mahoning, Stark | 61 min |
| Aug 11, 10:09 PM EDT | Areal Flood Advisory | CLE | Mahoning, Stark | 3 hr |
| Aug 11, 11:07 PM EDT | Areal Flood Advisory | CLE | Erie | 5 hr |
| Aug 12, 12:22 AM EDT | Areal Flood Advisory | CLE | Lorain, Medina | 3 hr |
| Aug 12, 11:54 AM EDT | Special Weather Statement | CLE | Hancock | 66 min |
| Aug 12, 11:57 AM EDT | Severe Thunderstorm Warning | CLE | Hancock | 48 min |
| Aug 12, 12:29 PM EDT | Severe Thunderstorm Warning | CLE | Crawford, Hancock, Seneca, Wyandot | 46 min |
| Aug 12, 12:32 PM EDT | Severe Thunderstorm Warning | CLE | Crawford, Marion, Wyandot | 58 min |
| Aug 12, 12:44 PM EDT | Special Weather Statement | CLE | Cuyahoga, Geauga | 46 min |
| Aug 12, 12:50 PM EDT | Severe Thunderstorm Warning | CLE | Cuyahoga, Geauga, Lake | 40 min |
| Aug 12, 12:58 PM EDT | Tornado Warning | CLE | Marion | 32 min |
| Aug 12, 1:02 PM EDT | Severe Thunderstorm Warning | CLE | Crawford, Erie, Huron, Sandusky, Seneca, Wyandot | 43 min |
| Aug 12, 1:23 PM EDT | Special Marine Warning | CLE | 2 hr | |
| Aug 12, 1:23 PM EDT | Tornado Warning | CLE | Marion | 37 min |
| Aug 12, 1:26 PM EDT | Severe Thunderstorm Warning | CLE | Lucas | 26 min |
| Aug 12, 1:29 PM EDT | Severe Thunderstorm Warning | CLE | Erie, Huron, Lorain | 46 min |
| Aug 12, 1:29 PM EDT | Severe Thunderstorm Warning | CLE | Crawford, Marion, Morrow, Wyandot | 46 min |
| Aug 12, 1:38 PM EDT | Severe Thunderstorm Warning | CLE | Erie | 12 min |
| Aug 12, 1:39 PM EDT | Flash Flood Warning | CLE | Erie | 5 hr |
| Aug 12, 1:40 PM EDT | Tornado Warning | CLE | Crawford, Marion | 18 min |
| Aug 12, 1:42 PM EDT | Severe Thunderstorm Warning | CLE | Ashland, Huron, Lorain, Richland | 48 min |
| Aug 12, 1:57 PM EDT | Special Marine Warning | CLE | 63 min | |
| Aug 12, 1:57 PM EDT | Special Weather Statement | CLE | Hancock, Wyandot | 48 min |
| Aug 12, 2:01 PM EDT | Special Weather Statement | CLE | Seneca | 44 min |
| Aug 12, 2:07 PM EDT | Severe Thunderstorm Warning | CLE | Ashland, Morrow, Richland | 53 min |
| Aug 12, 2:10 PM EDT | Severe Thunderstorm Warning | CLE | Cuyahoga, Erie, Huron, Lorain, Medina | 30 min |
| Aug 12, 2:18 PM EDT | Severe Thunderstorm Warning | CLE | Ashland, Lorain, Medina, Wayne | 42 min |
| Aug 12, 2:18 PM EDT | Tornado Warning | CLE | Ashland, Morrow, Richland | 42 min |
| Aug 12, 2:21 PM EDT | Severe Thunderstorm Warning | CLE | Crawford, Hancock, Seneca, Wyandot | 39 min |
| Aug 12, 2:40 PM EDT | Tornado Warning | CLE | Ashland, Knox, Richland | 35 min |
| Aug 12, 2:48 PM EDT | Special Marine Warning | CLE | 87 min | |
| Aug 12, 2:52 PM EDT | Special Weather Statement | CLE | Geauga, Lake | 38 min |
| Aug 12, 3:00 PM EDT | Tornado Warning | CLE | Holmes | 45 min |
| Aug 12, 3:02 PM EDT | Special Weather Statement | CLE | Crawford | 43 min |
| Aug 12, 3:04 PM EDT | Special Weather Statement | CLE | Sandusky | 41 min |
| Aug 12, 3:07 PM EDT | Special Weather Statement | CLE | Wayne | 38 min |
| Aug 12, 3:15 PM EDT | Special Weather Statement | CLE | Huron | 45 min |
| Aug 12, 3:17 PM EDT | Special Weather Statement | CLE | Medina, Summit | 43 min |
| Aug 12, 3:32 PM EDT | Severe Thunderstorm Warning | CLE | Medina, Summit | 28 min |
| Aug 12, 3:33 PM EDT | Tornado Warning | CLE | Holmes | 42 min |
| Aug 12, 3:42 PM EDT | Severe Thunderstorm Warning | CLE | Ashland, Huron, Richland | 48 min |
| Aug 12, 3:49 PM EDT | Severe Thunderstorm Warning | CLE | Portage, Summit | 41 min |
| Aug 12, 3:59 PM EDT | Areal Flood Advisory | CLE | Cuyahoga, Lake, Lorain | 3 hr |
| Aug 12, 4:01 PM EDT | Tornado Warning | CLE | Portage | 29 min |
| Aug 12, 4:08 PM EDT | Severe Thunderstorm Warning | CLE | Holmes | 52 min |
| Aug 12, 4:20 PM EDT | Severe Thunderstorm Warning | CLE | Ashland, Wayne | 22 min |
| Aug 12, 4:27 PM EDT | Tornado Warning | CLE | Mahoning, Portage | 53 min |
| Aug 12, 4:42 PM EDT | Special Weather Statement | CLE | Trumbull | 33 min |
| Aug 12, 4:49 PM EDT | Severe Thunderstorm Warning | CLE | Trumbull | 26 min |
| Aug 12, 5:01 PM EDT | Special Weather Statement | CLE | Crawford, Richland, Wyandot | 59 min |
| Aug 12, 5:17 PM EDT | Areal Flood Advisory | CLE | Mahoning | 3 hr |
| Aug 12, 5:20 PM EDT | Severe Thunderstorm Warning | CLE | Ashland, Holmes, Richland, Wayne | 55 min |
| Aug 12, 5:26 PM EDT | Special Weather Statement | CLE | Stark | 34 min |
| Aug 12, 5:36 PM EDT | Areal Flood Advisory | CLE | Stark | 3 hr |
| Aug 12, 6:11 PM EDT | Flash Flood Warning | CLE | Holmes | 3 hr |
| Aug 12, 6:13 PM EDT | Severe Thunderstorm Warning | CLE | Holmes | 47 min |
| Aug 12, 6:25 PM EDT | Special Weather Statement | CLE | Stark | 50 min |
| Aug 12, 6:34 PM EDT | Flash Flood Warning | CLE | Stark | 3 hr |
Nearby
Severe Thunderstorm Warnings in Ohio, 2023Every severe thunderstorm warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.